MAUDE Adverse Event Report: RESPIRONICS, INC. I NEB; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. I NEB; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1083220
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a i-neb device is not working.The device is not signaling the end of the treatment and there is medication remaining the device's chamber.The patient states they missed their doses of promixin over the weekend and feels it is affecting their chest.The patient tried a replacement chamber, and the issue has not resolved.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a i-neb device is not working.The device is not signaling the end of the treatment and there is medication remaining the device's chamber.The patient states they missed their doses of promixin over the weekend and feels it is affecting their chest.The patient tried a replacement chamber, and the issue has not resolved.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The previous report did not capture that the device has not yet been returned to the manufacturer for evaluation.At this time, there is no customer contact information available; therefore, no good faith effort attempts can be made, and philips is not able to fully investigate this complaint.If any additional information is received or the device is returned, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported a malfunction with the device.Upon further review of this complaint, analysis of past events has not indicated an adverse event has occurred due to the alleged malfunction.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This complaint is considered not reportable.

Brand Name
I NEB
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22137282
Report Number2518422-2025-106341
Device Sequence Number12605753
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1083220
Device Catalogue Number1083220
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer11/14/2025
Not provided
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date11/14/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown